RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 75, Number 2, Pages 170–186 (Mi tmf4771)  

This article is cited in 2 scientific papers (total in 2 papers)

Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. II

V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov


Abstract: The concept of tangent vector is made more precise to meet the specific nature of the Sturm–Liouville problem, and on this basis a Poisson bracket that is modified compared with the Gardner form by special boundary terms is derived from the Zakharov–Faddeev symplectic form. This bracket is nondegenerate, and in it the variables of the discrete and continuous spectra are separated.

Full text: PDF file (1598 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 75:2, 448–460

Bibliographic databases:

Received: 10.04.1987

Citation: V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. II”, TMF, 75:2 (1988), 170–186; Theoret. and Math. Phys., 75:2 (1988), 448–460

Citation in format AMSBIB
\Bibitem{ArkPogPol88}
\by V.~A.~Arkad'ev, A.~K.~Pogrebkov, M.~K.~Polivanov
\paper Expansions with respect to squares, symplectic and poisson structures associated with the Sturm--Liouville problem.~II
\jour TMF
\yr 1988
\vol 75
\issue 2
\pages 170--186
\mathnet{http://mi.mathnet.ru/tmf4771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=959123}
\zmath{https://zbmath.org/?q=an:0717.34030|0665.34026}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 75
\issue 2
\pages 448--460
\crossref{https://doi.org/10.1007/BF01017483}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U172900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4771
  • http://mi.mathnet.ru/eng/tmf/v75/i2/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. V. Talalov, “Spinning string in four-dimensional spacetime as a model of $SL(2,\mathbb C)$ chiral field with anomaly. II”, Theoret. and Math. Phys., 83:1 (1990), 377–382  mathnet  crossref  mathscinet  zmath  isi
    2. V. O. Soloviev, “Poisson algebra independent on boundary conditions in Ashtekar's formalism”, Theoret. and Math. Phys., 112:1 (1997), 906–921  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:271
    Full text:65
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019